# SDR FDKA200709457

- Difficulty date: September 9, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 16,509 hours, 14,923 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4413
- Condition: Inoperative
- Location: Pitch Trim
- Part time: 7,040 hours, 6,383 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT RON MCO - PITCH TRIM MAIN AND STANDBY SYSTEM INOPERATIVE.  MX REPLACED THE HSCU AND OPS CHECKED.
